# SDR 2000UALA00709

- Difficulty date: November 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 20,307 hours, 7,093 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY UNIT MESSAGE SHOWN DURING EMERGENCY LIGHTS TEST.     REPLACED EMERGENCY POWER SUPPLY UNIT AND THE BATTERY PACK .  TEST OK.
